Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 19, 2013, 8:51 AM CDT for Armstrong County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 8:51 AM CDT (13:51 UTC)
- Expired
- Jun 19, 2013, 1:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Armstrong County, TX
The radar
The Amarillo radar (KAMA), 37 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:30 AM CDT | FLASH FLOOD | 3 S Claude, TX | WATER COMPLETELY COVERING HIGHWAY 207 NEAR THE HOTEL ROAD EXIT SOUTH OF CLAUDE. |
| Jun 19, 10:30 AM CDT | FLASH FLOOD | Claude, TX | WATER COVERING THE INTERSECTIONS OF ANDRUS STREET AND 5TH AS WELL AS GOODNIGHT STREET AND 2ND IN CLAUDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 20.9
The text
As transmitted, in the capitals the NWS used until 2016.
738 WGUS54 KAMA 191351 FFWAMA TXC011-191800- /O.NEW.KAMA.FF.W.0004.130619T1351Z-130619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 851 AM CDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 100 PM CDT * NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS ARMSTRONG COUNTY. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLAUDE... WAYSIDE... WASHBURN... GOODNIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3518 10162 3518 10108 3474 10110 3474 10163 $$ LG
3 follow-up statements
482 WGUS74 KAMA 191501 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1001 AM CDT WED JUN 19 2013 TXC011-191800- /O.CON.KAMA.FF.W.0004.000000T0000Z-130619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARMSTRONG TX- 1001 AM CDT WED JUN 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ARMSTRONG COUNTY UNTIL 100 PM CDT... * AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR CLAUDE. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLAUDE... WAYSIDE... WASHBURN... GOODNIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3518 10162 3518 10108 3474 10110 3474 10163 $$ LG
775 WGUS74 KAMA 191637 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1137 AM CDT WED JUN 19 2013 TXC011-191800- /O.CON.KAMA.FF.W.0004.000000T0000Z-130619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARMSTRONG TX- 1137 AM CDT WED JUN 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ARMSTRONG COUNTY UNTIL 100 PM CDT... * AT 1134 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES EAST OF CLAUDE TO 16 MILES SOUTHWEST OF CLAUDE. DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS OCCURRING. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLAUDE... WAYSIDE... WASHBURN... GOODNIGHT... PRECAUTIONARY/PREPAREDNESS ACTIONS... WATER WAS COVERING THE INTERSECTION OF ANDRUS STREET AND 5TH AS WELL AS GOODNIGHT STREET AND 2ND IN CLAUDE. WATER WAS ALSO REPORTED COVERING HIGHWAY 207 NEAR HOTEL ROAD 3 MILES SOUTH OF CLAUDE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3518 10162 3518 10108 3474 10110 3474 10163 $$ LG
980 WGUS74 KAMA 191753 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1253 PM CDT WED JUN 19 2013 TXC011-191808- /O.EXP.KAMA.FF.W.0004.000000T0000Z-130619T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ARMSTRONG TX- 1253 PM CDT WED JUN 19 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ARMSTRONG COUNTY HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3518 10162 3518 10108 3474 10110 3474 10163 $$ LG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:02 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 19, 7:02 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 702 AM CDT WED JUN 19 2013 .AVIATION... FOR THE 12Z TAFS...LATEST TSTM COMPLEX IS TRACKING ESE ACROSS THE FCST AREA...WITH KGUY MOST AFFECTED BY THE TSTMS AS OF THIS WRITING AND KDHT THE LEAST OVERALL. KEPT A MENTION OF TSTMS AT KGUY FOR FIRST COUPLE HOURS OF THIS FCST CYCLE. OPTED TO LEAVE OUT AT KDHT AS MOST ACTIVITY SHOULD REMAIN EAST OF THAT AREA. KAMA IS A CLOSE CALL WITH PSBLTY OF STORMS GETTING CLOSE TO THIS TERMINAL SITE. AFTER THIS TSTM COMPLEX MOVES OUT OF THE AREA...WEATHER SHOULD BE BENIGN. THERE IS A THREAT FOR RENEWED TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER...UNLIKE THE PAST FEW DAYS...IF STORMS FORM THEY SHOULD BE MUCH MORE ISOLD IN NATURE. THEREFORE...HAVE DECIDED NOT TO INTRODUCE TSTMS AT ANY TAF SITE FOR LATE TODAY OR THIS EVENING AT THIS TIME. ANDRADE && .PREV DISCUSSION... /ISSUED 516 AM CDT WED JUN 19 2013/ SHORT TERM... AN UPPER LEVEL DISTURBANCE MOVING ACROSS NORTHERN OK EARLY THIS MORNING ACTING UPON A MOIST AIR MASS /CHARACTERIZED BY SFC DEW POINTS IN THE LOWER 60S/ HAS MAINTAINED AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE OK PANHANDLE AND THE NORTHWESTERN TX PANHANDLE. EXPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE TO MOVE EAST INTO OK THIS MORNING. CLOUDS SHOULD THIN LATER THIS MORNING WHILE A SURFACE TROUGH DEEPENS ACROSS EASTERN NM BY THE AFTERNOON. ALTHOUGH HEIGHTS RISE LEADING TO WARMING MID LEVEL TEMPS ACROSS THE SOUTHERN PLAINS TODAY AS THE UPPER RIDGE EXPANDS OVER THE REGION...SOUTHERLY LOW-LEVEL FLOW WILL MAINTAIN MODERATELY HIGH DEWPOINTS ACROSS THE AREA. HIGH-RES AND NWP MODEL GUIDANCE SUGGESTS STORMS INITIATING NEAR THIS SURFACE TROUGH DUE TO A MODERATELY UNSTABLE AIR MASS IN PLACE. STORM DEVELOPMENT IS UNCERTAIN THOUGH SINCE THE WARMER TEMPS ALOFT CAN EFFECTIVELY CAP THE REGION. HOWEVER WILL KEEP A SLIGHT CHANCE MENTION THIS AFTERNOON AND EVENING ACROSS THE AREA. EXPECT TEMPS TO REBOUND BACK INTO THE LOW TO MID 90S ALTHOUGH SOME AREAS THAT HAVE RECEIVED COPIOUS AMOUNTS OF RAINFALL MAY BE A FEW DEGREES COOLER. LONG TERM... THE EXTENDED FORECAST WILL BE CHARACTERIZED BY HOT AND MAINLY DRY WX CONDITIONS AS AN UPPER RIDGE BUILDS ACROSS THE PLAINS WHILE AN LARGE UPPER LOW MOVES OVER THE NORTHERN ROCKIES TOWARD THE END OF THE WEEK. THIS WILL LEAD TO A CHANGE IN THE WX PATTERN WHERE THE UPPER FLOW TRANSITIONS TO THE SOUTHWEST. THIS WILL LEAD TO ABOVE NORMAL TEMPS CLIMBING WELL INTO THE 90S TO TRIPLE DIGIT READINGS. BREEZY SOUTHERLY WINDS WILL MAINTAIN ADEQUATE MOISTURE ACROSS THE REGION AS A SURFACE TROUGH DEEPENS OVER THE WESTERN HIGH PLAINS. DESPITE NWP MODELS GENERATING QPF OVER THE AMA CWA...STORM DEVELOPMENT IS UNCERTAIN SINCE CAPPING WILL MOST LIKELY WILL BE AN ISSUE. HOWEVER WEAK UPPER LIFT CAN BE PROVIDED BY A COUPLE OF WEAK UPPER DISTURBANCES THAT WILL LIFT ACROSS THE AREA WHICH CAN LEAD TO ISOLATED STORMS DEVELOPING OVER THE WESTERN ZONES. MODEL GUIDANCE CONTINUES TO DISPLAY LIGHT QPF AMOUNTS OVER THE WEEKEND AS THIS PATTERN HOLDS ALTHOUGH CONFIDENCE IS LOW IN STORM DEVELOPMENT GIVEN THE MORE UNFAVORABLE SOUTHWEST FLOW ALOFT. SO HAVE MAINTAINED NON MENTIONABLE POPS SATURDAY THROUGH THE REMAINDER OF THE EXTENDED PERIOD. THE UPPER RIDGE BUILDS BACK WEST OVER THE AREA NEXT WEEK WHICH SHOULD NIX ANY PRECIP CHANCES. THIS WILL ALSO MAINTAIN WELL ABOVE NORMAL TEMPS WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES. CLK FIRE WEATHER... MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT ACROSS THE AREA...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL BELOW 15-20 PERCENT ACROSS THE WESTERN OK PANHANDLE THURSDAY THROUGH SATURDAY AND 20 FOOT WINDS INCREASE TO AROUND 15 MPH...RECENT RAINS AND SUBSEQUENT GREEN UP SHOULD LIMIT ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. MINIMUM RELATIVE HUMIDITIES BETWEEN 15-20 PERCENT ARE ANTICIPATED ACROSS THE WESTERN TX/OK PANHANDLES SUNDAY AND INTO EARLY NEXT WEEK. HOWEVER 20 FOOT WINDS ARE GENERALLY EXPECTED TO BE UNDER 15 MPH... PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 19, 4:25 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 425 AM CDT WED JUN 19 2013 OKZ001>003-TXZ001>020-192100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 425 AM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. CLK
In the hours before
Local storm report, Jun 19, 8:15 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG SKELLYTOWN 35.57N 101.17W
06/19/2013 CARSON TX PUBLIC
TRAMPOLINE WAS LIFTED ONTO POWER LINES.
&&
EVENT NUMBER AMA1300651
KRAUSELocal storm report, Jun 19, 8:22 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM FLASH FLOOD 6 NW CLARENDON 35.00N 100.97W
06/19/2013 DONLEY TX LAW ENFORCEMENT
ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON
&&
EVENT NUMBER AMA1300652
CJMLocal storm report, Jun 19, 8:27 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
827 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD CLARENDON 34.94N 100.89W
06/19/2013 DONLEY TX TRAINED SPOTTER
FLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN
CLARENDON.
&&
EVENT NUMBER AMA1300653
SPLocal storm report, Jun 19, 8:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST ADAMS 36.75N 101.08W
06/19/2013 E60 MPH TEXAS OK EMERGENCY MNGR
ESTIMATED 60 MPH WINDS IN ADAMS AND AT LEAST QUARTER
SIZE HAIL
&&
EVENT NUMBER AMA1300654
CJMLocal storm report, Jun 19, 8:37 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
837 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 3 N PANHANDLE 35.39N 101.38W
06/19/2013 CARSON TX PUBLIC
STRANDED MOTORISTS 3 MILES NORTH OF PANHANDLE IN 3 TO 4
FEET OF FLOOD WATER.
&&
EVENT NUMBER AMA1300655
SPSpecial weather statement, Jun 19, 8:45 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
845 AM CDT WED JUN 19 2013
TXZ018-191415-
ARMSTRONG TX-
845 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG COUNTY UNTIL 915 AM
CDT...
AT 842 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLAUDE...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLAUDE... WAYSIDE... GOODNIGHT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3507 10162 3518 10141 3518 10109 3518 10108
3474 10110 3474 10163
TIME...MOT...LOC 1345Z 316DEG 20KT 3509 10132
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 59 min |
| Jun 18, 11:31 PM CDT | Special Weather Statement | AMA | Sherman | 44 min |
| Jun 18, 11:40 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 65 min |
| Jun 18, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 60 min |
| Jun 19, 12:42 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 63 min |
| Jun 19, 1:36 AM CDT | Special Weather Statement | AMA | Potter | 24 min |
| Jun 19, 4:33 AM CDT | Special Weather Statement | AMA | Lipscomb | 42 min |
| Jun 19, 4:44 AM CDT | Special Weather Statement | AMA | Hansford | 46 min |
| Jun 19, 4:57 AM CDT | Areal Flood Advisory | AMA | Hansford, Lipscomb, Ochiltree | 3 hr |
| Jun 19, 5:12 AM CDT | Special Weather Statement | AMA | Hutchinson | 48 min |
| Jun 19, 5:58 AM CDT | Special Weather Statement | AMA | Carson, Gray | 47 min |
| Jun 19, 6:16 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Donley, Gray, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 19, 6:33 AM CDT | Special Weather Statement | AMA | Hutchinson | 27 min |
| Jun 19, 6:35 AM CDT | Special Weather Statement | AMA | Hansford | 25 min |
| Jun 19, 7:05 AM CDT | Special Weather Statement | AMA | Donley | 55 min |
| Jun 19, 7:20 AM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson | 3 hr |
| Jun 19, 7:45 AM CDT | Special Weather Statement | AMA | Donley | 60 min |
| Jun 19, 8:03 AM CDT | Special Weather Statement | AMA | Carson | 57 min |
| Jun 19, 8:14 AM CDT | Special Weather Statement | AMA | Donley | 31 min |
| Jun 19, 8:20 AM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 4 hr |
| Jun 19, 8:22 AM CDT | Flash Flood Warning | AMA | Donley | 4 hr |
| Jun 19, 8:38 AM CDT | Flash Flood Warning | AMA | Carson | 4 hr |
| Jun 19, 8:45 AM CDT | Special Weather Statement | AMA | Armstrong | 30 min |
| Jun 19, 9:10 AM CDT | Special Weather Statement | AMA | Armstrong | 35 min |
| Jun 19, 9:23 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 19, 6:26 PM CDT | Special Weather Statement | AMA | Oldham | 64 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.